# SDR DALA12000713123

- Difficulty date: May 24, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 31,398 hours, 16,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR AFT SHAPE SILL HAS CORROSION.  REMOVED CORROSION L=1.7 INCH W=0.7 INCH D=0.031 INCH.  NO LIMITS FOUND ON SRM.  REMOVED AND REPLACED AFT SHAPE SILL IAW SRM 51-42-11.
